Any Temazapam users?

Discussion in 'General Health & Wellness' started by Marta608, Aug 29, 2011.

  1. Marta608

    Marta608 Member

    Hi, I've been taking 15 mg. Temazapam for years. I take it during the night since it originally gave me about four hours of sleep - and I get to sleep with no trouble. I began to notice that, even though I wasn't sleeping that long with it anymore, I was still groggy in the morning.

    I decided I should quit so since the 7.5 mgs are horribly expensive (isn't that odd?), I began dividing the capsules. Not the best solution but the only one I could afford. I went very slowly. All was going well until I began feeling panicky, weak, faint and off-balance in the morning, then better in the afternoon. My doctor had no idea of what the problem was/is so she's ordered tests.

    My pharmacy had gone from using Sandoz to using Ascend as their manufacturer of Temaz. within the same time frame as my new problems. Early this morning it occurred to me that these issues might be from the change in manufacturers of Temazapam! I know not all drugs or fillers are created equal.

    I called around to the nearby pharmacies and finally found one with "some" left. It must be that Ascend are cheaper. I left my doctor a message and now my fingers are crossed she'll agree to let my buy more soon from the other/new pharmacy.

    My question is, has anyone else had this problem with this drug?

    Thanks.

    Marta
  2. Marta608

    Marta608 Member

    Will do.

    Marta